# SDR CA140501003

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: DAT4864A
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS FLOWN TO BASE FOR ANNUAL MAINTENANCE , DURING RECEIVING INSPECTION , IT WAS FOUND OUT THAT THE RUDDER HAS MOVED DOWN AND WAS SITTING ON THE ACFT  STRUCTURE AND RUDDER TOP ATTACHMENT HINGE WERE TOUCHING THE ACFT TOP ATTACHMENT HINGE.  RUDDER WAS REMOVED AND UPPER TORQUE TUBE LOWER BEARING WAS FOUND UNSWAGGED AND ALL CORRODED , THE ROLLERS WERE STUCK. ACCORDING TO OPERATOR , AD`S CF-2008-29 SB 215-4394 AND CF-2013-29 SB 215-A4452, WERE ALL CARRIED OUT PERIODICALLY ACCORDING TO THEIR RESPECTIVE INTERVALS AND ALL WAS FOUND GOOD.  RUDDER LOWER TORQUE TUBE UPPER BEARING, PN DAT48-64A WAS ALSO FOUND CORRODED. BOTH BEARINGS ARE TO BE REPLACED BY THE OPERATOR.
